# SDR WVER0919201590606

- Difficulty date: September 19, 2015
- Submitted: September 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,706 hours, 24,749 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON PASSENGER DOOR SIDE HAS 5 LUGS CHAFED NR 1, NR 2, NR 3, NR 4, AND THE VERY AFT LUG 5 TOTAL.
